标题:Synchronization Reachable Topology and Synchronization of Discrete-Time Linear Multi-Agent Systems
作者:Wang, Xingping;Zhu, Jiandong;Cheng, Zhaolin
作者机构:[Wang, X] Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, 264001, China;[ Zhu, J] School of Mat 更多
通讯作者地址:[Wang, XP]Naval Aeronaut & Astronaut Univ, Inst Syst Sci & Math, Yantai 264001, Peoples R China.
来源:IEEE Transactions on Automatic Control
出版年:2015
卷:60
期:7
页码:1927-1932
DOI:10.1109/TAC.2014.2362990
关键词:Discrete-time linear multi-agent system;infinite product;synchronization;synchronization reachable
摘要:In this note, we consider the synchronization problem for discrete-time linear multi-agent systems with time-varying network topology. To describe a new joint connectivity condition for synchronization, the concept of synchronization reachable topology is introduced. Under the conditions that agent dynamics is neutrally stable and network topology is synchronization reachable, a synchronization and an exponential synchronization result are obtained using paracontraction theory. The two results generalize in a natural way the classical results for the consensus of first-order discrete-time multi-agent systems. Finally, the effectiveness of the results is illustrated by a simulation example.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:10
Scopus被引频次:10
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84934287386&doi=10.1109%2fTAC.2014.2362990&partnerID=40&md5=ce14be1ea956f0fa484140a420236018
TOP